# SDR CALA0700482

- Difficulty date: August 31, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 66,721 hours, 30,300 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546549
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO COMPARTMENT SHEAR TIE CORRODED AT STA 767 BETWEEN STRINGER 26L AND 27L, LBL 5 TO LBL 15.  THE SHEAR TIE WAS REPAIRED IAW SRM 53-00-07, FIGURE 201.
